# SDR FDEA200912314573

- Difficulty date: December 31, 2009
- Submitted: December 31, 2009
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 72,313 hours, 20,940 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Gouged
- Location: Bs 1120-1180
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS GOUGES FOUND ON SEAT TRACK FROM STA 1120 TO STA 1180 AT LBL 25.  FOUND OUT OF LIMITS IAW SRM 53-00-52 FIG. 101, DET I, PG 102.  R & R SEAT TRACK IAW SRM 51-40-02 CLASSIFIED AS MAJOR REPAIR
